Members with interests in algebraic geometry

Publications in algebraic geometry

A. Hochenegger. On Ulrich bundles on projective bundles, Beiträge zur Algebra und Geometrie, 63(3):573-587, 2022.
D. Festi, A. Hochenegger. Rationalizability of field extensions with a view towards Feynman integrals, Journal of Geometry and Physics, 178(104536):1-10, 2022.
A. Boralevi, D. Faenzi, P. Lella. A construction of equivariant bundles on the space of symmetric forms, accepted on Revista Matemática Iberoamericana, 2021.
Y. Kambe, P. Lella. The Gröbner fan of the Hilbert scheme, Annali di Matematica Pura ed Applicata, 200:547–594, 2021.
A. Hochenegger, C. Meachan. Frobenius and spherical codomains and neighbourhoods, Documenta Mathematica, 25:483-525, 2020.
A. Hochenegger, D. Ploog. Rigid Divisors on Surfaces, Izvestiya: Mathematics, 84(1):146-185, 2020.
D. Alberelli, P. Lella. Strongly stable ideals and Hilbert polynomials, J. Softw. Algebra Geom., 9:1-9, 2019.
A. Boralevi, D. Faenzi, P. Lella. Truncated modules and linear presentations of vector bundles, Int. Math. Res. Not. IMRN, 17:5347-5377, 2018.
V. Beorchia, P. Lella, E. Schlesinger. The maximum genus problem for locally Cohen-Macaulay space curves, Milan J. Math., 86(2):137-155, 2018.
A. Hochenegger, A. Krug. Formality of $\mathbb{P}$-objects, Compositio Mathematica, 155(5):973-994, 2019.
1 of 2 next
© 2021 GAA@polimi Generated with Hugo and inspired by Resume theme Last update: September 13, 2023